Skip to Main content Skip to Navigation
Journal articles

Schrödinger equation on Damek-Ricci spaces

Abstract : In this paper we consider the Laplace-Beltrami operator Δ on Damek-Ricci spaces and derive pointwise estimates for the kernel of exp(τΔ), when τ∈C* with Re(τ)≥0. When τ∈iR*, we obtain in particular pointwise estimates of the Schrödinger kernel associated with Δ. We then prove Strichartz estimates for the Schrödinger equation, for a family of admissible pairs which is larger than in the Euclidean case. This extends the results obtained by Anker and Pierfelice on real hyperbolic spaces. As a further application, we study the dispersive properties of the Schrödinger equation associated with a distinguished Laplacian on Damek-Ricci spaces, showing that in this case the standard dispersive estimate fails while suitable weighted Strichartz estimates hold.
Complete list of metadatas

Cited literature [43 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00525155
Contributor : Jean-Philippe Anker <>
Submitted on : Monday, October 11, 2010 - 12:10:58 PM
Last modification on : Thursday, May 3, 2018 - 3:32:06 PM
Document(s) archivé(s) le : Wednesday, January 12, 2011 - 2:50:40 AM

Files

apvschrodinger_jul10.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Jean-Philippe Anker, Vittoria Pierfelice, Maria Vallarino. Schrödinger equation on Damek-Ricci spaces. Communications in Partial Differential Equations, Taylor & Francis, 2011, 36 (6), pp.976-997. ⟨10.1080/03605302.2010.539658⟩. ⟨hal-00525155⟩

Share

Metrics

Record views

279

Files downloads

224